# SDR WX0A2015092872904

- Difficulty date: September 27, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N901NV
- Make and model: Boeing 757204
- Aircraft serial: 26963
- Aircraft time: 73,194 hours, 24,147 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY, FLIGHT ATTENDANTS FLASHLIGHT INOPERATIVE, L4 DOOR.  R & R AFT GALLEY FLIGHT ATTENDANTS FLASHLIGHT BATTERY PACK IAW AMM 25-64-00.  OPERATIONS CHECKED GOOD.
